| Model Number |
114905 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Implant Pain (4561)
| Date of Event |
11/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Patient was experiencing pain, surgeon suspected infection.
Additional Manufacturer Narrative
See h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2023-00469; 114918, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.